# SDR 2006FA0001147

- Difficulty date: November 12, 2006
- Submitted: December 8, 2006
- Operation: General aviation
- Aircraft: N550AK
- Make and model: Lear 55LEAR
- Aircraft serial: 045
- Engine: Garrtt TFE7313
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Pitch Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO BOTH STALL WARNINGS ILLUMINATED ON DEPARTURE ROLL.  C/B LEFT AND RIGHT STALL C/B POPPED.  AUTOPILOT, FLIGHT DIRECTOR AND PRIMARY YAW DAMPER INOPERATIVE.  (K)
